# SDR AUS20040230

- Difficulty date: March 24, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 737M28500011
- Condition: Sticking
- Location: Fuel Selector
- Part time: 42,150 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FUEL SHUTOFF VALVE STICKING.
